# SDR CA020507009

- Difficulty date: April 30, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 9,665 hours
- Engine: Lyc T5313B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Part number: 205030164073
- Condition: Cracked
- Location: M/R Gearbox
- Component: Airframe, Bell, 205A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAIN ROTOR TRANSMISSION REMOVAL FOUND CRACK EXTENDING FROM LOWER MOST BOLT HOLE OF 5TH MOUNT ATTACHMENT ANGLE, RT SIDE OF TRANSMISSION PYLON AREA.CRACK REPAIRED I.A.W. THE BELL MEDIUM STRUCTURAL REPAIR MANUAL (BHT-MED-SRM-1) SECTION 4-6-3, "MAIN BEAM ATTACHMENT ANGLE CRACKING".
